# SDR SWIA971591

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 33,000 N2 VIB WARNING ON N2 GAUGE ILLUMINATED (NR 2 ENGINE).  REDUCED POWER UNTIL VIB WARNING CLEARED (84 PERCENT N1).  DESCENDED TO 27,000 TO MAINTAIN FLYABLE AIRSPEED. ADVANCED NR 2 ENGINE POWER AND VIB WARNING CAME ON AGAIN AT 80 PERCENT N1.  REDUCED POWER, VIB LIGHT EXTINGUISHED AT 78 PERCENT N1.  RETURNED TO SLC.  PERFORMED INTERNAL ENGINE WASH ON RIGHT ENGINE IAW GE MM TASK 72-00-00 -170-001.  ENGINE RESTORED TO NORMAL.  OPS CHECKS GOOD.
